I was just diagnosed with 2 blood clots in my left calf. In the hospital a couple days, Lovanox shots and Warfin. Does anyone else have problems like this? I also have a pinched nerve in my neck that radiates down my left shoulder, terrible pain. Have had this for 2 months, I will see a neuro-surgeon Jan 21. Hope he can help me on this.
Watoozie, thus far I haven't had clotting problems, but I'm really sorry you're having them. My mother had; she took Coumadin for years, yet her drs. never named it APS or anything else, so I'll always wonder. Main thing, I think, is that it's now known that you need a blood thinner. Knowing is much better than not knowing!
On your other big problem, your pinched neck nerve... sounds awful! So GOOD LUCK with your appt. Let us know how you're making out, OK? Sending you my best wishes, always, Vee
I have a clotting problem that is associated with lupus - it's called antiphospholipid or anticardiolipin antibodies. I was prescribed Plavix for this. Recently I had surgery and had to have lovenox injections for a couple of weeks before and after the surgery. Now I am back on my daily dosing schedule of Plavix. I get frequent, ugly bruises from this medication, but other than that I don't feel any effects directly from the APLA. The medication helps prevent clots from forming.
I'm not very knowledgeable about this condition, so this probably isn't very clear. I'm sure your doctor will be able to determine if you also have this problem and what treatment is best for you.
I was diagnosed last Jan 09 with Lupus Anticoagulant Disease which is a blood disorder. The blood thinkens and causes clots. Last year I had a DVT(deep vein thrombosis) and a PE(pulmoniary emboli which is blood clot in the lung). The gave me Lovenox shots in tummy and coumindin meds until my blood level was theraputeic. Went home life was fine went to doctors and kept up with my levels. Oct 09 I lost my job and I lost insurance and means to go to doctors and have my refills for my necessary meds. End of Jan 2010 I landed back in hospital with 2 DVT's and blood clot in lungs which made me worse. It took longer to regain the level of blood thinners in my system and to be able to go home.,,I am writing this today because I am searching for others like me and I just got home from hospital. This is a life treating disorder. Never get off meds and always keep in check with doctors and blood levels. Hope to hear from you and others. God Bless!